# SDR UIEA2023011900061

- Difficulty date: January 23, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 104,204 hours, 20,147 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Valve
- Part number: 80217011
- Part serial: 910346
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE # 2 PRV ALWAYS IN PARTIAL POSITION.( AFFECTED PART WAS REPLACED AND TESTED PER AMM 36-11-18-703-115 REQUIREMENTS )
